I have frequent urination, excessive sweating, mouth dryness, stomach bloating and flatulence (gas formation), tiredness, feels sleepy all the times, stomach heaviness all the time, excessive farting especially in the evening, headache in the morning once I getup.
Ultrasound finding fatty liver grade 2 shows:
Cholesterol total- 198.
Uric acid- 2.60.
Fasting sugar - 152.
HbA1c - 8.7.
MPV - 12.70.
Protein %- 10mg/dl.
Bilirubin - negative.
Bilirubin total- 0.56.
Bilirubin direct- 0.11.
Bilirubin indirect- 0.45.
I am currently on Livokot tablets for liver two tablets BD, Vitamin E 400 once daily, and Vitamin D3 sachet once weekly.
Welcome to icliniq.com.
Do you have any prior history of diabetes? If yes, since how long and what medication do you use for diabetes? Do you have any history of diarrhea, constipation or weight loss or abdominal pain? Do you feel heat intolerance, increased anger, etc? Since how long are you feeling gas formation? What medication have you tried? Did you ever had raised ALT before? Any other medication you use?
HBsAg, Anti HCV by ELISA.
Thank you doctor,
I do not have a prior history of diabetes and not taking any medicine until now. As far as I remember, no history of diarrhea but some times I feel constipated and then I took Triphala for the same. I do feel excessive anger suddenly.
For the last two weeks, I am feeling excessive gas being generated by my body. In order to relieve from the same I take Digene syrup. And yes, for the last few years my AST is raised. I consulted a physician before and he gave some medicines and do not remember the name but it is a common medicine for the liver that also saves from gallbladder stones.
Welcome back to icliniq.com.
You have raised HbA1c (Glycated hemoglobin) and you need to start treatment for it. Meanwhile, you have to decrease your weight which will control your diabetes, help your gas problem and help normalizing ALT (alanine transaminase) and AST (aspartate aminotransferase).
I will write some medicine for your diabetes (life long) as well as gas problems. Please note that avoid lactulose if you ever use any medication for constipation because it increases gas and flatulence. Please continue with Vitamin E and Ursodiol (if you are taking it). Your TSH (thyroid-stimulating hormone) is raised, but you do not need to be bothered as T3 and T4 are normal.
Diabetes mellitus. Fatty liver. Dyspepsia.Treatment plan:
Tablet Metformin 500 mg thrice daily with meals (may increase the dose slowly after a week according to the tolerance), Levosulpiride 25 mg thrice a day before meals for a month, Mebeverine 135 mg thrice a day for a month.Preventive measures:
Daily exercise and decrease weight. Decrease carbohydrates and sugar in the diet.
Was this answer helpful?|
Query: Hi doctor, Last month, my HbA1C was 7.5. I was advised to take Gemer 1 tablet before breakfast for 30 days. My LDL cholesterol is 119 mg/dL, HDL is 40mg/dL and triglycerides 161 mg/dL. My age is 49. Should I continue Gemer 1 along with other medicines? Kindly suggest. Read Full »
Query: Hello doctor, I am a 52 year old female. One year before I went to a diabetologist and took glucose tolerance test. Here is the result, fasting - 128 mg/dL, 1 hour - 340 mg/dL, 2 hour - 196 mg/dL. Doctor prescribed medicine for a month but after that I did not take any medication. Now I would... Read Full »
Query: Hi doctor, My son aged 4 years and 4 months is premature by birth at 34 weeks. His current weight is 15.5 kg. He always used to get a cough and sometimes fever in an interval of every two to three months, especially since last one year. However, there is no other visible physical or mental problem ... Read Full »
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now